# SDR CA070423001

- Difficulty date: April 20, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 8,841 hours
- Engine: Allsn 250C20B
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 601741
- Condition: Failed
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PERFORMANCE OF A 100/300 HOUR INSPECTION OF THE AIRCRAFT AND IN PARTICULAR THE MAIN ROTOR BLADES.  THE ENGINEER FOUND THAT THE PENDULUM ABSORBER OF THE RED MAIN ROTOR BLADE WAS EXTREMELY ROUGH.     UPON DISASSEMBLY OF THE PENDULUM ABSORBER IT WAS FOUND THAT THE BEARINGS WERE DRY, WITH NO TRACE OF OIL PRESENT.  ONE BEARING CAGE HAD FAILED, AND THE BALL BEARINGS HAD WORN TO WELL BEYOND ANY CIRCULAR SHAPE.  JUST A NOTE TO SAY THAT THERE HAD BEEN NO TRACE OF OIL ON THE HEAD IN PREVIOUS INSPECTIONS TO INDICATE A LEAK.     ONE BEARING AND SEAL WERE REPLACE, THE ASSEMBLY REASSEMBLED AND INSTALLED ONTO THE ROTOR BLADE.  AIRCRAFT RETURNED TO SERVICE UPON COMPLETION OF THE INSPECTION. (TC NR 20070423001)
